MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the essenz electronic venous clamp.The event occurred in (b)(6) norway.Livanova initiated an investigation.Through follow-up communication it was learned that the issue occurred during the reperfusion phase and appeared in a sporadic manner.Furthermore, it was reported that a pvc tube was used.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report about an electronic essenz venous clamp (evo), whose control unit showed 39% opening value while it was closed, despite having been calibrated.On another occasion, the clamp indicated 1% opening value while it was fully open.There is no report of any patient injury.

Brand Name
ELECTRONIC VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24544923
Report Number9611109-2026-90079
Device Sequence Number21178646
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured04/28/2025
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown